# SDR V0XD201310290273

- Difficulty date: October 24, 2013
- Submitted: October 29, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 14,378 hours, 9,560 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Insulation
- Part number: BA6704583611
- Condition: Contaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR HAS 2 WET PIECES OF INSULATION.  REPLACED INSULATION AND REMOVED MOISTURE IAW AMM 25-80-00.
